# SDR 2001UALA02348

- Difficulty date: November 29, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 28,802 hours, 21,509 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 BULKHEAD SKIN IS CRACKED 3 INCHES BELOW EXISTING REPAIR. LBL 5 BELOW WL 200. MAJOR REPAIR ACCOMPLISHED, ACCOMPLISHED DOUBLER REPAIR.
